| Catalog Number |
5407120452 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 1 event for the failures: fluid/blood leak; overheating of device.- 1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device was received.Evaluation findings (results/components) 1 device: degradation problem identified, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable product disposition 1 device: scrapped by stryker additional information 1 device was not labeled for single-use.1 device was not reprocessed or reused.